# SDR AWXA200501203

- Difficulty date: September 22, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,029 hours, 37,500 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165
- Part serial: MA1953
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED DISBOND AREA ON THE LOWER SURFACE OF THE NR 1 SPOILER, APPROXIMATELY 6 INCHES FROM INBOARD EDGE, FROM WBL 398.50L TO WBL 408.50L.  MAINTENANCE REMOVED DISBOND AREA AND CORE FROM NR 1 SPOILER LOWER SURFACE IAW BOEING 737-300 SRM 51-70-10-2R3 FIG 201.  FABRICATED REPAIR CORE, SEPTUM AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R3 FIG 201.  BONDED REPAIR PARTS TO THE NR 1 SPOILER LOWER SURFACE FROM WBL 398.50L TO WBL 408.50L IAW BOEING 737-300 SRM 51-70-10-2R3 REPAIR 3 FIG 201.
